Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Ankle sprain, swelling, bruising. Applied ice. Trouble healing?

Hi, I sprained my ankle last Sunday, I got an xray and the doctor told me it wasnt broken and that it was most likely a high ankle sprain. it has now been over a week and the swelling is still there. as well as bruising on my whole foot and even down to the toes. about 3-4 days after I got a water blister on my ankle and when I massaged the area it popped. now it has gone dark red/brown and has made the area around it very sore and sensitive. Is it going to be a problem for the healing process. I still ice and compress my ankle 2-3 times a time and keep it elevated when i can,
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello, it's a hemorrhagic blister which shows that pressure in the soft tissue compartment was raised. If you are having intractable pain consult doctor or else continue ice and get a MRI done later. Avoid weight bearing on said ankle till then. Thank you
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor